論文

国際誌
2020年3月

A case report of nivolumab-induced myasthenia gravis and myositis in a metastatic renal cell carcinoma patient.

Urology case reports
  • Shotaro Nakanishi
  • ,
  • Sho Nishida
  • ,
  • Minoru Miyazato
  • ,
  • Masato Goya
  • ,
  • Seiichi Saito

29
開始ページ
101105
終了ページ
101105
記述言語
英語
掲載種別
DOI
10.1016/j.eucr.2019.101105

We present a 78-year-old male with renal cell carcinoma who developed myasthenia gravis complicated by myositis after nivolumab administration, which was verified by the presence of antibodies against the acetylcholine receptor. The initial symptom was posterior neck pain, and biochemical examination of blood showed elevated levels of hepatic enzymes and creatine phosphokinase. The level of antibody against the acetylcholine receptor increased 4.1-fold. His condition progressed rapidly resulting in respiratory failure 15 days after conservative therapy.

リンク情報
DOI
https://doi.org/10.1016/j.eucr.2019.101105
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/31908963
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6940690
ID情報
  • DOI : 10.1016/j.eucr.2019.101105
  • PubMed ID : 31908963
  • PubMed Central 記事ID : PMC6940690

エクスポート
BibTeX RIS